# SDR IPXA2020032553521

- Difficulty date: March 5, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 72,270 hours, 13,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA70493
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CFWD. CARGO INTERCOSTAL BETWEEN STA. 6-30 & 6-50, L43L/H IS CRACKED.REMOVED, FABRICATED AND REPLACED INTERCOSTAL IAW DWG. ACA7049 AND SRM 51-33-01. (MINOR)
